| Model Number |
FXS4508C |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
07/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure 7 months after implant placement.The bone quality was type iii.The oral hygiene around implant was not reported.Bone resorption was observed during the implant removal surgery.The patient will need another surgical intevention.